# SDR UPS06446553

- Difficulty date: March 14, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2060 RBL98-116 FLOORBEAM LWR FACE FOUND CORRODED.  CORROSION BLEND OUT 0.035" BY 1.5" BY 2" EXCEED SRM LIMIT.  FLOORBEAM REPAIRED AS PER SRM 51-40-04 FIG 1 JUST AT BS 2060 RBL40 TO MOST RT O/B.
